# SDR UPS97824339

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433N
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON FWD CHORD FS 70 OUT OF LIMITS FROM BETWEEN L-29R AND 30R L-33R AND 34R.  REPLACED FRAME CAP IAW SRM 51-1-20D AND 53-2-5.
